# SDR YENA2022022500101

- Difficulty date: January 21, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 3263
- Aircraft time: 52,146 hours, 18,502 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EXISTING REPAIR SLAT 1 EXTERNAL SKIN LEADING EDGE AREA ON LH WING (FOR AIGING AIRCRAFT PROGRAM - FCBS); PERFORMED PERMANENT REPAIR ON LEADING-EDGE SLAT 1 LH WING BETWEEN WFX957 AND TRACK 2 IAW EA 57-0010-22, AIRBUS RDAF 81010777/003/2022#A  AND JB EC #A22-024-01. REF AEROMAN N/R 2021-567860 WO 2021 342/1  RII QC AE#287QC A PONCE  A&P #8608919 CHECKED BY #8610712
